# SDR UALA2012032201819

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 85,119 hours, 10,114 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND LEFT HST SUMP DRAIN SOLENOID LEAKING EXTERNALLY.  RE-ACTIVATED HST ISO VALVES DV439 AND DV440 AS REQUIRED.  ON ARRIVAL CHECK FOUND FUEL SEEPAGE FROM RT HORIZONTAL STABILIZER DRAIN HOLE NEAR STA 285.  MUST EMPTY TANK AND CONFIRM NO LEAKS BEFORE DEPT. HST IS TO REMAIN EMPTY.  STABILIZER TANK EMPTIED AND NO LEAK AND LOCK OUT NOT TO USE PER MEL 2817E BY BOTH FWD IS O VLV ACT CONNECTORS DV439 DV440 DISCONNECTED AND VLV MANUAL OVERRIDE LEVERS SECURED CLOSED BY  WIRE.  REPLACED LT HST TANK SUMP DRAIN VALVE PER MM.
